# SDR DALA2023020400867

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN DOOR INNER AT FR61 TO FR61A IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER A330 SRM 52-32-00. AS PER ER/A604660-14 PRI REV-0 HAS BEEN COMPLIED WITH ER/A 604660-14 REV-ORIGINAL MATCHES. (2611636)
